American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57\\\\\\\\\\\\\\\-03) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 211 to 240 of 395 found      Go to page: << < 5 6 7 8 9 10 11 > >>

[211] Daniel Asimov. Round handles and homotopy of nonsingular vector fields. Bull. Amer. Math. Soc. 81 (1975) 417-419. MR 0370658.
Abstract, references, and article information   
View Article: PDF

[212] Nguyen Huu Anh. Prehomogeneous vector space defined by a semisimple algebraic group. Bull. Amer. Math. Soc. 81 (1975) 402-406. MR 0367081.
Abstract, references, and article information   
View Article: PDF

[213] Robert Oliver. Fixed-points of finite group actions on contractible complexes. Bull. Amer. Math. Soc. 81 (1975) 482-484. MR 0368055.
Abstract, references, and article information   
View Article: PDF

[214] Julian I. Palmore. Classifying relative equilibria. II. Bull. Amer. Math. Soc. 81 (1975) 489-491. MR 0363076.
Abstract, references, and article information   
View Article: PDF

[215] S. Y. Husseini. The products of manifolds with the f.p.p. need not have the f.p.p.. Bull. Amer. Math. Soc. 81 (1975) 441-442. MR 0367981.
Abstract, references, and article information   
View Article: PDF

[216] J. C. Becker, A. Casson and D. H. Gottlieb. The Lefschetz number and fiber preserving maps. Bull. Amer. Math. Soc. 81 (1975) 425-427. MR 0410728.
Abstract, references, and article information   
View Article: PDF

[217] Yukio Matsumoto. A 4-manifold which admits no spine. Bull. Amer. Math. Soc. 81 (1975) 467-470. MR 0380814.
Abstract, references, and article information   
View Article: PDF

[218] Ulrich Koschorke. Framefields and nondegenerate singularities. Bull. Amer. Math. Soc. 81 (1975) 157-160. MR 0353330.
Abstract, references, and article information   
View Article: PDF

[219] Larry Smith. New infinite families in the stable homotopy of spheres. Bull. Amer. Math. Soc. 81 (1975) 148-150. MR 0356048.
Abstract, references, and article information   
View Article: PDF

[220] R. T. Miller. Mapping cylinder neighborhoods of some ANR's. Bull. Amer. Math. Soc. 81 (1975) 187-188. MR 0358790.
Abstract, references, and article information   
View Article: PDF

[221] James E. West. Compact ANR's have finite type. Bull. Amer. Math. Soc. 81 (1975) 163-165. MR 0358791.
Abstract, references, and article information   
View Article: PDF

[222] Karsten Grove, Hermann Karcher and Ernst A. Ruh. Group actions and curvature. Bull. Amer. Math. Soc. 81 (1975) 89-92. MR 0367862.
Abstract, references, and article information   
View Article: PDF

[223] Donald M. Davis and Mark Mahowald. A strong nonimmersion theorem for ${\mathbf{R}}P^{8l+7}$. Bull. Amer. Math. Soc. 81 (1975) 155-156. MR 0405420.
Abstract, references, and article information   
View Article: PDF

[224] R. E. Greene and H. Wu. Approximation theorems, $C^ \infty$ convex exhaustions and manifolds of positive curvature. Bull. Amer. Math. Soc. 81 (1975) 101-104. MR 0362137.
Abstract, references, and article information   
View Article: PDF

[225] Ted Petrie. Obstructions to transversality for compact Lie groups. Bull. Amer. Math. Soc. 80 (1974) 1133-1136. MR 0368058.
Abstract, references, and article information   
View Article: PDF

[226] Louis H. Kauffman. Products of knots. Bull. Amer. Math. Soc. 80 (1974) 1104-1107. MR 0362325.
Abstract, references, and article information   
View Article: PDF

[227] Sylvain E. Cappell. Manifolds with fundamental group a generalized free product. I. Bull. Amer. Math. Soc. 80 (1974) 1193-1198. MR 0356091.
Abstract, references, and article information   
View Article: PDF

[228] James P. Lin. $H$-spaces with finitely generated cohomology algebras. Bull. Amer. Math. Soc. 80 (1974) 1233-1238. MR 0367993.
Abstract, references, and article information   
View Article: PDF

[229] Douglas C. Ravenel and W. Stephen Wilson. The Hopf ring for complex cobordism. Bull. Amer. Math. Soc. 80 (1974) 1185-1189. MR 0356030.
Abstract, references, and article information   
View Article: PDF

[230] J. P. Alexander, P. E. Conner, G. C. Hamrick and J. W. Vick. Witt classes of integral representations of an Abelian $p$-group. Bull. Amer. Math. Soc. 80 (1974) 1179-1182. MR 0384912.
Abstract, references, and article information   
View Article: PDF

[231] Sylvain E. Cappell. Unitary nilpotent groups and Hermitian $K$-theory. I. Bull. Amer. Math. Soc. 80 (1974) 1117-1122. MR 0358815.
Abstract, references, and article information   
View Article: PDF

[232] J. P. E. Hodgson. Subcomplexes of Poincaré complexes. Bull. Amer. Math. Soc. 80 (1974) 1146-1150. MR 0362318.
Abstract, references, and article information   
View Article: PDF

[233] P. Stefan. Accessibility and foliations with singularities. Bull. Amer. Math. Soc. 80 (1974) 1142-1145. MR 0353362.
Abstract, references, and article information   
View Article: PDF

[234] Wilbur Whitten. Characterizations of knots and links. Bull. Amer. Math. Soc. 80 (1974) 1265-1270. MR 0365547.
Abstract, references, and article information   
View Article: PDF

[235] Hugh M. Hilden. Every closed orientable 3-manifold is a 3-fold branched covering space of $S^3$. Bull. Amer. Math. Soc. 80 (1974) 1243-1244. MR 0350719.
Abstract, references, and article information   
View Article: PDF

[236] Anthony Bak. The computation of surgery groups of odd torsion groups. Bull. Amer. Math. Soc. 80 (1974) 1113-1116. MR 0494156.
Abstract, references, and article information   
View Article: PDF

[237] Reinhard Schultz. Differentiable $Z_p$ actions on homotopy spheres. Bull. Amer. Math. Soc. 80 (1974) 961-964. MR 0356105.
Abstract, references, and article information   
View Article: PDF

[238] Edgar H. Brown Jr.. A product formula for an Arf-Kervaire invariant. Bull. Amer. Math. Soc. 80 (1974) 873-874. MR 0356090.
Abstract, references, and article information   
View Article: PDF

[239] I. Madsen and R. J. Milgram. The oriented topological and ${\text{PL}}$ cobordism rings. Bull. Amer. Math. Soc. 80 (1974) 855-860. MR 0362317.
Abstract, references, and article information   
View Article: PDF

[240] Walter D. Neumann. Cyclic suspension of knots and periodicity of signature for singularities. Bull. Amer. Math. Soc. 80 (1974) 977-981. MR 0358797.
Abstract, references, and article information   
View Article: PDF


Results: 211 to 240 of 395 found      Go to page: << < 5 6 7 8 9 10 11 > >>